Mount Laurel Class Schedule

September 2014

AM Schedule
Time MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY SUNDAY
5:45am   Yoga Strength
Christopher
Spin
Regina
Yoga Strength
Christopher
     
6:00am Spin
Mike
      Spin
Steve
   
8:00am           Yoga
LaToya/Sue
 
Spin
Lisa
8:30am   Spin
30 min. express
Theresa
        Spin
Lisa
9:00am    
    Cardio Kick
Jackie
Pilates Mat
Stephanie
Aqua Boot
Camp - 45 min.
Nancy
9:15am Kickbox Mix Amy Body Sculpt
Theresa G.
ZUMBA®
Lisa V.
Body Sculpt
Theresa
Pilates Mat
Stephanie
Spin
Lisa
 
Spin
Dawn
Aqua
Judith
9:30am Spin
Joanne
  Spin
Joanne
  Spin
Sheryl
   
9:45am           Aqua - 45 min.
Nancy
 
10:00am Aqua
Sue D.
Aqua
Lisa
  Hydro-Pilates
Sue D.
  Body Sculpt
Jackie
ZUMBA®
Gina
10:15am Pilates Mat
Sue W.
Cardio Intervals
Jane
Traditional Yoga
Jayati
Tabata Express
30 min.
Theresa
Boot Camp
Karen W.
   
10:30am         Spin
30min Tabata
Sheryl
   
11:00am           ZUMBA®
Karen/Lashawna
 
11:15am Yoga Stretch
Sue W.
ZUMBA®
Light & Tone
Lisa M.
  Get Fit Light
Sue
     
11:30am     Tai Chi
Sue W.
  Senior Fit
Terry V.
Starts 9/12
   
PM Schedule
Time MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY SUNDAY
4:30pm ZUMBA®
Jenn L.
Body Sculpt
Stacey
ZUMBA®
Nadia
Body Sculpt
Stacey
     
5:30pm Boot Camp
Lashawna
BOKWA®
Jenn L.
Tabata (cardio)
Jen G.
  ZUMBA®
Nadia
   
6:15pm Spin
Sheryl
Spin
Lisa
Spin
Lorraine/Steve
Spin
Charlisha
     
6:30pm Cardio Kick
Jackie
Aqua
Martha
Strength Training
Jen G.
Extreme Intervals
Karen W.
     
ZUMBA®
Gina
AQUA ZUMBA
Jenn L
7:30pm Yoga
Wayne/Celeste
  Yoga (All Levels)
Matthew
ZUMBA®
Lashawna
     

Club Hours

Mon-Fri: 5am – 11pm
Sat: 7am – 8pm
Sun: 8am – 6pm

Pool Hours

Mon-Fri: 5am – 10pm
Sat: 7am – 8pm
Sun: 8am – 6pm
Holidays: 8am – 11pm

Child Care Hours

Mon-Sat, Days: 9am – 1pm
Mon-Thu, Evenings: 5pm – 8:30pm
  • Most classes are 55 minutes in duration (unless otherwise noted). "Express" classes are 25 minutes.
  • Classes and instructors are subject to change based on member participation and instructor availability.
  • All spinning participants should be 18 years of age or older. Sign up at front desk, beginners welcome!
  • Let your instructor know if you are new to spinning.
  • All spinning participants please arrive at least 10 minutes early and bring a towel and water to every class.
  • Weekend 75 minute rides will be announced.